# SDR 97ZZZX3013

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520601045
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE OPERATED BY ERICKSON FOR APPROXIMATELY 350.0 HOURS AND WAS REMOVED FOR A BLACK BIM INDICATION.  A NITROGEN LEAK WAS DETECTED BETWEEN BLADE POCKETS NR 24 AND NR 25 ON THE LOWER SPAR SURFACE.  IT APPEARED TO ORIGINATE UNDER AN APPROVED MILITARY APPLIED PATCH.  THE PATCH WAS REMOVED AND ALSO POCKETS NR 24 AND NR 25.  A SEVERE GOUGE WAS NOTED AT THE AREA BETWEEN THE POCKETS.  IT APPEARS TO BE THE RESULT OF POOR WORKMANSHIP WHEN THE BLADE WAS REWORKED TO APPLY THE PATCH.  A CHORDWISE CRACK WAS FOUND AT THE BOTTOM OF THE GOUGED AREA APPROXIMATELY 1.75 INCHES IN LENGTH IN THE SPAR.  PART HAS BEEN SCRAPPED.
